# SDR CA130812008

- Difficulty date: August 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 9,084 hours
- Engine: Allsn 250C47B
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: D01641
- Condition: Sheared
- Location: Rotor Brake
- Part time: 442 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING INSPECTION, ACCORDING WITH BHT-407-MM1, CH 5-00-00, PARA 5-20 & DOC B0223-OM4, PARA 1.2.  ROTOR BRAKE GUIDE BOLTS FOUND SHEARED, ROTOR BRAKE PADS WORN EXCESSIVELY AND CAUSED CALIPER WEAR.
